# SDR AALA202511057065

- Difficulty date: October 3, 2025
- Submitted: November 5, 2025
- Operation: Air carrier
- Aircraft: N188US
- Make and model: Airbus A321-211
- Aircraft serial: 1724
- Aircraft time: 75,981 hours, 29,380 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5345906720000
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON MAIN CABIN FLOOR SEAT TRACK BETWEEN FR 47.1-AND FR 47.2 AT +Y1292. REPLACED SEAT TRACK PER SRM 51-72-11.
